Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 284046, 10 pages
http://dx.doi.org/10.1155/2013/284046
Research Article

Optimality and Duality for Multiobjective Fractional Programming Involving Nonsmooth Generalized -Univex Functions

1Department of Mathematics and Science, National Taiwan Normal University, Linkou Campus, Renai Road, Section 1, Linkou Shiang, Taipei 24499, Taiwan
2Department of Mathematics, National Central University, Zhongli, Taoyuan, Taiwan

Received 11 July 2013; Accepted 23 October 2013

Academic Editor: Onesimo Hernandez Lerma

Copyright © 2013 Jen-Chwan Liu and Chun-Yu Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Geoffrion, “Proper efficiency and the theory of vector maximization,” Journal of Mathematical Analysis and Applications, vol. 22, pp. 618–630, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Bhatia and P. Jain, “Generalized (,ρ)-convexity and duality for nonsmooth for multiobjective fractional programs,” Optimization, vol. 31, pp. 153–164, 1994. View at Google Scholar
  3. T. R. Gulati and Geeta, “Duality in nondifferentiable multiobjective fractional programming problem with generalized invexity,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 103–118, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. C. Lai and S. C. Ho, “Optimality and duality for nonsmooth multiobjective fractional programming problems involving exponential V-r-invexity,” Nonlinear Analysis A, vol. 75, no. 6, pp. 3157–3166, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. C. Liu, “Optimality and duality for multiobjective fractional programming involving nonsmooth pseudoinvex functions,” Optimization, vol. 37, no. 1, pp. 27–39, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. C. Liu, “Optimality and duality for multiobjective fractional programming involving nonsmooth (,ρ)-convex functions,” Optimization, vol. 36, no. 4, pp. 333–346, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Niculescu, “Optimality and duality in multiobjective fractional programming involving ρ-semilocally type I-preinvex and related functions,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 7–19, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Preda, “On efficiency and duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 166, no. 2, pp. 365–377, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Preda, “On sufficiency and duality for generalized quasiconvex programs,” Journal of Mathematical Analysis and Applications, vol. 181, no. 1, pp. 77–88, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Preda, I. M. Stancu-Minasian, M. Beldiman, and A. M. Stancu, “On a general duality model in multiobjective fractional programming with n-set functions,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 490–496, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. V. Preda, M. Beldiman, and A. Bătătorescu, “On duality for nonsmooth Lipschitz optimization problems,” Yugoslav Journal of Operations Research, vol. 19, no. 1, pp. 41–47, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. U. Verma, “Weak ε-efficiency conditions for multiobjective fractional programming,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6819–6827, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. J. Zalmai, “Generalized (,b,φ,ρ,θ)-univex n-set functions and global semiparametric sufficient efficiency conditions in multiobjective fractional subset programming,” International Journal of Mathematics and Mathematical Sciences, no. 6, pp. 949–973, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. P. Vial, “Strong convexity of sets and functions,” Journal of Mathematical Economics, vol. 9, no. 1-2, pp. 187–205, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. P. Vial, “Strong and weak convexity of sets and functions,” Mathematics of Operations Research, vol. 8, no. 2, pp. 231–259, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. J. Zalmai, “Generalized (,b,φ,ρ,θ)-univex n-set functions and global parametric sufficient optimality conditions in minmax fractional subset programming,” International Journal of Mathematics and Mathematical Sciences, no. 8, pp. 1253–1276, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. J. Zalmai, “Generalized (,b,φ,ρ,θ)-univex n-set functions and parametric duality models in minmax fractional subset programming,” International Journal of Mathematics and Mathematical Sciences, no. 10, pp. 1601–1620, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. View at MathSciNet
  19. G. J. Zalmai and Q. Zhang, “Generalized (,β,φ,ρ,θ)-univex functions and optimality conditions in semiinfinite fractional programming,” Journal of Interdisciplinary Mathematics, vol. 13, no. 4, pp. 377–405, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. G. J. Zalmai and Q. Zhang, “Generalized (,β,φ,ρ,θ)-univex functions and duality models in semiinfinite fractional programming,” Journal of Interdisciplinary Mathematics, vol. 13, no. 4, pp. 407–437, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. B. Hiriart-Urruty, “On optimality conditions in non-differentiable programming,” Mathematical Programming, vol. 14, no. 1, pp. 73–86, 1978. View at Publisher · View at Google Scholar · View at MathSciNet